# SDR USAA010505

- Difficulty date: May 7, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND HINGE RIB FITTING CRACKED .75 INCH, VERT FS 23.27.  DAMAGE REMOVED.  FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE PER EA 70830.  (M)
